# SDR 04FDEA00977

- Difficulty date: April 16, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR PAN BETWEEN TRACKS 2 & 3 RT FR 27 HAS 2 EA AREAS OF CORROSION.  REMOVED AND REPLACED THRUST BRACKET IAW A300-600 SRM 51-72-10 AND 51-40-21.
